# SDR SWIA2020090952360

- Difficulty date: July 29, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE BETWEEN FS 597 AND FS 693 HAS CORROSION ON THE FAYING SURFACES.  C-CHECK RO 9/5/2020.  REMOVED AND INSTALLED NEW FS 629.00 SPLICE JOINT PLATE P/N SH670-39054-3, REF CRJ 700 SRM.  REMOVED AND REPLACED AND INSTALLED NEW ATTACHMENT TEE P/N SH670-39063-3, PER REFERENCE CRJ-700 SRM.
